Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

MS related: Stuart's first (Tysabri) Infusion Update - Almost two full weeks later

Posted Dec 29 2009 12:00am


Stuart's first (Tysabri) Infusion Update - Almost two full weeks later - today is December 29, 2009

This is being written after the first two blog posts of my first infusion (links found below) - Read the Comments that followed each of my writings from others who knew just how to answer me.

What was I to expect? Well I really at first, expected nothing and just hoped for better. Better than how I was feeling.
After my ZING of energy began the evening after the day of the infusion, I was filled with incredible energy and the need ( not just the want) to do things.
To get things started and accomplished.
Nothing was holding me back.
There was no fatigue.

I was truly inspired. Had not felt this zest "to do" in quite some time.
Even my cane has remained in the car and although had pain while walking, I did not need it for balance (which was my biggest reason for the need of a cane).

Two days ago, I remembered that I had MS. My balance again became an issue. Maybe I had over-done things this last week plus? I mentioned to my wife that "It's B-a-c-k-k-k". She asked what, and I had to explain and then also mentioned that I guess that this is the reason I was told that I really would not notice a difference with the new medication until after the 2nd or third infusion

Then Yesterday happened (yes of course I know it happened, there ARE usually Yesterdays). I awoke in the a.m., not wanting to be awakened. Know what I mean? That freaking Fatigue, even upon awakening. I had no mind for much of the early morning. Could not reason, comprehend or get a clear mind to tackle things such as reading and answering emails, paying bills, figuring-out which from my list of things, I would be able to do most efficiently and correctly.

I had my usual morning cup of coffee, then another and another and another. Just trying to get (and find) the energy to do things. I wanted to begin dismantling some of the holiday decorations that I had the blast of energy just a few days before my wife's holiday to finally put up and yet, when I went outside to begin separating I just looked at it and said, it'll have to await another day. No mood for figuring "how to take things apart" and just not in the mood to do anything physical. And so, yesterday seemed to drag and each task took much longer to do, than a week ago.

Today I awakened much the same as yesterday, only today, after taking the dogs out in this unseasonably chilly weather for South Florida, I crawled back into bed for another 30 minutes. I just finished my usual early morning cup of coffee and am now getting ready to make another.

Yes, let me take a break from writing as my vision today is much like yesterday Hazy and a bit blurry.
What's the deal with this?
And what's with this pounding headache I have had for the last two plus days?
Oh - I guess maybe my migraines are back too.....

So now that I have another cup of coffee in front of me on this chilly morning. Ah, this warm cup in my hands feels good. Why the heck I am wearing shorts and a polo shirt is beyond me? Dang, it's chilly. My eyeballs seem to be dancing across the monitor. Bouncing while trying to see where I left off..

With Fatigue evidently back, My balance is off, my thinking is off and my desire to do things is waning.
I know that my cane will feel like it has found it's companion (me) again as it will know the need I have for it.
Yes, My Cane will feel appreciated (LOL).

I feel like a drug addict must feel when the need for more.
I feel the need for another "hit". The "hit" being an Infusion. If this is what is needed for me to get that "Zing" back...
Is this what I have heard from others? That after three weeks, they are ready for their next dosage?
If yes, boy am I in trouble. I have to wait another 13 days til my next infusion.

Some of you might be wondering how he can write what was just written here, feeling as he says he's feeling?
Remember that:
1) I am a writer (this should have been a calling for me).
2) writing for me comes from the heart. My Heart. It's what I want others to know not particularly of me, but of the situation that I and thousands of others are living.
3) It's a way to get others to write, to respond and for their responses to be learned by others. All of this getting back to what I aim to do in providing information for others to learn-from, with regards to their MS or any other disease or illness. It's my mission to empower others.

And so, this I will again need to say, that I want to see your responses, comments and whatever else.
BUT, I need your responses to be left at this blog posting and not necessarily on FaceBook or Twitter as not everybody Tweets or Friends others.

Either you are reading this blog posting at the blog in which case just click the link shown below to comment or if reading this on Facebook, then please click this link to get to the blog, then find this posting by Title (using blog search or just scrolling) to leave your comments.

Those using this same medication, may want to let me know if anything I mentioned is justifiable or if I am just insane... And if you are new to this series of mine, then you may want to get caught-up by first reading from the beginning by clicking-on and reading from the two links found below. Read the comments left at each posting...



My wishes for each of you to NOT just have a healthy New Year, but to have a Healthy New DECADE!!


Best Regards,

Stuart Schlossman-RRMS

...........................................
If not yet receiving my weekly MS e-Newsletter, please click this link to register.
.
Have something to share with others? If so, please use the post comment link found below. Your name and email address would be appreciated but is not necessary unless you want a response from others. Thank You
============================================
Post a comment
Write a comment:

Related Searches